Booster Shot Side Effects in Dogs

Side Effects
Posted by Lisa (Bastrop, Tx) on 03/04/2007
0 out of 5 stars

I have just read that epilepsy in dogs can be contributed to booster vaccinations. I have a terrier/border collie mix that I rescued from the pound in 1994. She was estimated to be 8 mos old. About 18 months later she began have epileptic seizures. I have moved a few times since then, but I will be going through my files to see if I have any medical records for her dating back to 1995. It would be interesting to see if she had received any shots close to the onset of the first seizure. She continues to have seizures at random and have become more severe over the years.


Side Effects
Posted by Deb (Watertown, MN) on 02/21/2007
0 out of 5 stars

There is some evidence that epilepsy in dogs can be caused by all the unnecessary booster vaccinations. Dogs usually start having seizures at 2 years old after their booster shots are given. Most vaccinations given puppies should last their lifetime. Check the internet for more detailed information on this subject.This I know is not a remedy but possibly a preventative.



1 2 3